# SDR MASA20211101488

- Difficulty date: October 14, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 19,138 hours, 14,552 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Visor
- Part number: BBDREF001944959
- Condition: Damaged
- Location: Vert To Horiz
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER VISOR OF THE VERTICAL TO HORIZONTAL STABILIZER WAS FOUND WITH MULTIPLE ELONGATED HOLES AFFECTING THE INNER PANEL AND BLOCK. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 55-32-86-001-001-A02, FIGURE 55-32-86-991-808, ITEM 136, 128, AND 153, EA 48-2021-047.
